Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 201, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 25, 2017, 3:18 PM MDT for Lincoln County, New Mexico. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2017, 3:18 PM MDT (21:18 UTC)
- Expired
- Jun 25, 2017, 4:00 PM MDT
- In force
- 42 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Lincoln County, NM
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 3:38 PM MDT | HAIL 1 | Tinnie, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:59 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -357 J/kg
- Mixed-layer LCL
- 1692 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
008
WUUS55 KABQ 252118
SVRABQ
NMC027-252200-
/O.NEW.KABQ.SV.W.0201.170625T2118Z-170625T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
318 PM MDT SUN JUN 25 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern Lincoln County in central New Mexico...
* Until 400 PM MDT.
* At 318 PM MDT, a severe thunderstorm was located near Lincoln, or
23 miles northeast of Ruidoso, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lincoln, Hondo, Tinnie, Lincoln State Monument and San Patricio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.
&&
LAT...LON 3349 10548 3361 10532 3344 10497 3322 10524
TIME...MOT...LOC 2118Z 307DEG 9KT 3350 10532
HAIL...1.25IN
WIND...60MPH
$$
402 follow-up statements
561
WWUS55 KABQ 252136
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
336 PM MDT SUN JUN 25 2017
NMC027-252200-
/O.CON.KABQ.SV.W.0201.000000T0000Z-170625T2200Z/
Lincoln-
336 PM MDT SUN JUN 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHEASTERN LINCOLN COUNTY...
At 335 PM MDT, a severe thunderstorm was located near San Patricio,
or 23 miles east of Ruidoso, moving south at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lincoln, Hondo, Tinnie, Lincoln State Monument and San Patricio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
&&
LAT...LON 3349 10548 3361 10532 3344 10497 3322 10524
TIME...MOT...LOC 2135Z 343DEG 9KT 3346 10531
HAIL...1.00IN
WIND...60MPH
$$
40436
WWUS55 KABQ 252154
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
354 PM MDT SUN JUN 25 2017
NMC027-252204-
/O.EXP.KABQ.SV.W.0201.000000T0000Z-170625T2200Z/
Lincoln-
354 PM MDT SUN JUN 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY
WILL EXPIRE AT 400 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central New Mexico.
LAT...LON 3349 10548 3361 10532 3344 10497 3322 10524
TIME...MOT...LOC 2154Z 307DEG 9KT 3343 10527
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:45 PM MDT, 33 minutes earlier.
Area forecast discussion, Jun 25, 2:45 PM MDT, 33 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 245 PM MDT Sun Jun 25 2017 SYNOPSIS...Active weather though Monday or Monday night with potential for strong to severe thunderstorms and locally heavy rainfall mainly central and eastern New Mexico. A drying trend expected Tuesday through Thursday with afternoon westerly breezes. Another cool front Friday will bring a return of moisture and consequently showers and thunderstorms Friday through the weekend. Temperatures will meander to within a few degrees of average overall by Tuesday, and will remain there for the rest of the week. && DISCUSSION...A repeat performance, or at least some similarities to yesterday for the short term forecast, as thunderstorms have developed over the southwest/west central mountains this afternoon and are tracking east and southeast toward the Rio Grande Valley. Current activity has also spread north of Interstate 40 over wrn NM and scattered cells over the south central mts, where some small hail as already been reported. Models suggest the west and RGV will see activity into the evening though the RAP is not as ominous looking as storms progress into the RGV and central mt chain as the NAM12 and HRRR. All 3 models indicate there will be another storm complex that fires up over the eastern plains this evening, but all focus on slightly different areas and timing, the HRRR being the fastest, and ending or moving the bulk of the precipitation south of our CWA by or shortly after midnight. The RAP and the NAM12 are much slower, developing and moving the areas of heaviest precipitation south late in the evening through the overnight hours. Did up pops over portions of the far eastern plains including portions of Quay, Curry and Roosevelt counties after midnight as a compromise and where some of the larger rainfall amounts painted although NAM12 blesses Harding county with an impressive amount. Expect extensive cloudiness to fill in over the eastern plains to the east slopes of the central mt chain overnight, which may take some time to erode on Monday. The upper air pattern start to change Monday, with steering flow shifting a bit more out of the north as the upper ridge axis pivots due to the incoming and drier trough to our northwest. While showers and storms look likely to develop over the higher terrain Monday, the models aren't indicating another round of heavy precipitation for the east Monday evening/night. The NAM 12 has singled out the south central for Monday evening activity then tapers off precipitation after midnight. Tuesday is still abruptly drier, and this trend is plausible with the ocean of dry air apparent on satellite imagery to our west. The mid week period will be dry with near normal temperatures, although westerly afternoon breezes are possible. A few century mark highs may return to the east central/southeast plains. Another cool front Friday will push moisture back into eastern/central NM, leading to increasing potential for convection Friday through next weekend. && .FIRE WEATHER... Scattered to numerous showers and thunderstorms east of the continental divide will be capable of producing large hail and wet microbursts with erratic wind gusts over 60 mph this evening and tonight. The focus should shift to the area along and east of the central mountain chain as the evening progresses. Torrential downpours on burn scars will pose a risk of localized flash flooding. Drier air and less convection is expected along and north of a line from Gallup to Cuba. Humidities will begin to trend downward Monday, and especially Tuesday and Wednesday, as the low level flow gradually veers out of the south and eventually the west in response to an upper level trough crossing the northern and central Rockies. Thunderstorm coverage will trend downward as well, to a lesser extent Monday, then moreso Tuesday when storms should favor the north central, southwest and south central mountains. Dry weather is expected Wednesday through Thursday. The trough passing north of NM will strengthen the flow aloft and work with a stout surface trough in the lee of the Sangre de Cristo Range to make surface winds breezy across the east, north and west Tuesday and Wednesday. Humidities will bottom out in the single digits across much of the west Tuesday, and across most of the fire weather forecast area on Wednesday and Thursday. Poor humidity recoveries are also expected. Some locally critical fire weather conditions are forecast west of the continental divide on Tuesday, and east of the central mountains Wednesday. Haines indices will reflect the drier conditions with increasing values of 6 across the west Monday, widespread 6's across central and western areas Tuesday, then areawide Wednesday and Thursday. The dry conditions will persist until a moist back door cold front brings some humidity improvement along and east of the central mountain chain Friday. There will be a chance for showers and thunderstorms in and east of the Sangre de Cristos Friday and Saturday. However, very low humidities and Haines of 6 will persist farther west as a slow moving upper level trough digs into the Great Basin. && .AVIATION... 18Z TAF CYCLE A few patches of low VFR and MVFR ceilings should linger across the eastern plains into the mid afternoon as moist southeasterly low level flow persists. Then, widespread low clouds are again expected E of the central mountain chain (and possibly over SAF) tonight into Monday morning. Scattered to numerous showers and thunderstorms will form over the mountains and drift SEWD over adjacent lowlands this afternoon and across much of the eastern plains this evening and tonight. One or two organized thunderstorm complexes are expected to form clusters and/or squall lines that will impact normal flight routes. Numerous severe thunderstorms are possible with large hail and erratic wet microburst wind gusts over 50 KT. Heavy rain and minor flooding may also impact some airfields, especially along and east of the central mountain chain. 44 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 59 95 59 95 / 5 5 5 0 Dulce........................... 47 87 47 89 / 10 20 20 5 Cuba............................ 54 86 53 89 / 20 40 30 5 Gallup.......................... 55 92 53 92 / 10 10 10 0 El Morro........................ 51 85 50 87 / 20 30 30 5 Grants.......................... 54 87 54 90 / 20 30 20 5 Quemado......................... 58 87 58 88 / 40 30 30 10 Glenwood........................ 61 94 60 96 / 50 40 30 10 Chama........................... 47 79 45 81 / 20 40 30 10 Los Alamos...................... 57 80 58 84 / 50 50 40 20 Pecos........................... 55 80 53 85 / 70 50 50 20 Cerro/Questa.................... 50 76 50 80 / 60 40 50 20 Red River....................... 47 69 46 74 / 70 60 50 30 Angel Fire...................... 44 72 42 76 / 70 60 50 20 Taos............................ 50 81 50 85 / 50 40 40 10 Mora............................ 52 75 52 82 / 70 50 50 20 Espanola........................ 57 87 59 92 / 40 20 30 10 Santa Fe........................ 58 82 58 85 / 50 40 40 20 Santa Fe Airport................ 58 86 58 89 / 40 30 30 10 Albuquerque Foothills........... 62 88 63 92 / 40 30 30 10 Albuquerque Heights............. 65 90 64 94 / 40 20 30 10 Albuquerque Valley.............. 61 91 62 95 / 40 20 30 10 Albuquerque West Mesa........... 61 91 62 95 / 30 20 30 5 Los Lunas....................... 58 92 60 96 / 30 30 30 10 Rio Rancho...................... 63 90 63 94 / 30 20 30 5 Socorro......................... 63 92 64 93 / 50 30 30 20 Sandia Park/Cedar Crest......... 55 85 54 88 / 50 40 40 10 Tijeras......................... 59 87 59 90 / 50 40 40 10 Moriarty/Estancia............... 54 85 54 89 / 60 40 40 10 Clines Corners.................. 55 81 54 85 / 70 40 40 10 Gran Quivira.................... 57 84 57 87 / 60 40 40 20 Carrizozo....................... 63 85 61 88 / 60 40 40 20 Ruidoso......................... 54 78 54 80 / 70 60 50 30 Capulin......................... 54 76 53 83 / 60 50 40 20 Raton........................... 55 80 53 87 / 70 40 40 20 Springer........................ 56 82 54 88 / 70 40 40 20 Las Vegas....................... 54 77 53 84 / 70 40 50 20 Clayton......................... 57 80 57 86 / 60 40 30 10 Roy............................. 56 78 56 85 / 70 40 40 20 Conchas......................... 62 83 62 92 / 70 40 40 10 Santa Rosa...................... 61 84 60 91 / 70 40 40 20 Tucumcari....................... 62 86 62 94 / 70 40 40 10 Clovis.......................... 61 82 61 89 / 80 50 40 20 Portales........................ 63 82 63 90 / 80 50 40 10 Fort Sumner..................... 64 84 63 91 / 70 40 40 10 Roswell......................... 68 89 66 95 / 60 40 40 10 Picacho......................... 62 82 60 87 / 70 40 50 30 Elk............................. 58 78 57 83 / 60 60 50 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 25, 4:49 AM MDT, 10 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 449 AM MDT Sun Jun 25 2017 NMZ501>540-261100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 449 AM MDT Sun Jun 25 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Thunderstorms will develop over the higher terrain near and east of the Continental Divide this afternoon, as well as areas along and immediately east of New Mexico's central mountain chain. Some of these storms will reach severe levels as they slowly move east or southeast into the Rio Grande Valley and onto the highlands and high plains farther east. Storms will likely congeal into large clusters across th eastern plains of New Mexico tonight. Heavy downpours, potentially damaging downburst winds, and hail will be the primary threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe storms will be possible again on Monday, generally from the central mountain chain eastward into the plains. Heavy downpours, damaging downburst winds, and hail will again be the primary threats. Storm motions will generally be toward the south or southeast at 10 to 15 mph. Thunderstorm coverage will begin to trend downward on Tuesday with significantly drier conditions for mid-week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail, damaging winds and flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 41
In the hours before
Special weather statement, Jun 25, 1:18 PM MDT, 2 hours before
Special Weather Statement National Weather Service Albuquerque NM 118 PM MDT SUN JUN 25 2017 NMZ508-251945- Southwest Mountains- 118 PM MDT SUN JUN 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CATRON COUNTY UNTIL 145 PM MDT... At 118 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles east of Quemado Lake, or 28 miles west of Datil, moving east at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of central Catron County. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3404 10845 3422 10840 3420 10807 3394 10814 TIME...MOT...LOC 1918Z 282DEG 25KT 3412 10834 40
Special weather statement, Jun 25, 1:25 PM MDT, 1 hour 53 minutes before
Special Weather Statement National Weather Service Albuquerque NM 125 PM MDT SUN JUN 25 2017 NMZ508-251945- Southwest Mountains- 125 PM MDT SUN JUN 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO AND NORTHEASTERN CATRON COUNTIES UNTIL 145 PM MDT... At 125 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Datil, moving east at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of west central Socorro and northeastern Catron Counties. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3420 10797 3438 10792 3435 10754 3409 10761 TIME...MOT...LOC 1925Z 282DEG 25KT 3428 10786 40
Special weather statement, Jun 25, 1:47 PM MDT, 1 hour 31 minutes before
Special Weather Statement National Weather Service Albuquerque NM 147 PM MDT SUN JUN 25 2017 NMZ506>508-252000- Southwest Mountains-West Central Mountains-West Central Highlands- 147 PM MDT SUN JUN 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL 200 PM MDT... At 147 PM MDT, Doppler radar was tracking a strong thunderstorm 24 miles north of National Radio Astronomy Observatory, or 24 miles northeast of Datil, moving east at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Alamo. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3435 10768 3453 10763 3450 10726 3424 10733 TIME...MOT...LOC 1947Z 282DEG 25KT 3443 10757 40
Special weather statement, Jun 25, 2:18 PM MDT, 1 hour before
Special Weather Statement National Weather Service Albuquerque NM 218 PM MDT SUN JUN 25 2017 NMZ508-252045- Southwest Mountains- 218 PM MDT SUN JUN 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO AND EAST CENTRAL CATRON COUNTIES UNTIL 245 PM MDT... At 218 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles southwest of National Radio Astronomy Observatory, or 18 miles south of Datil, moving east at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of west central Socorro and east central Catron Counties. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3383 10793 3395 10787 3405 10752 3376 10756 TIME...MOT...LOC 2018Z 260DEG 15KT 3388 10776 40
Local storm report, Jun 25, 2:55 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
255 PM MDT SUN JUN 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 3 S ALAMO 34.42N 107.51W
06/25/2017 M1.00 INCH SOCORRO NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702043
TRMSpecial weather statement, Jun 25, 3:18 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
318 PM MDT SUN JUN 25 2017
NMZ504-252145-
Northwest Highlands-
318 PM MDT SUN JUN 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCKINLEY COUNTY
UNTIL 345 PM MDT...
At 318 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Crownpoint, moving southeast at 10 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of north central
McKinley County.
&&
LAT...LON 3579 10804 3579 10801 3581 10804 3582 10802
3581 10801 3582 10800 3585 10801 3588 10797
3577 10772 3562 10793 3576 10805
TIME...MOT...LOC 2118Z 319DEG 8KT 3578 10798
44The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:14 PM MDT | Special Weather Statement | ABQ | Santa Fe | 46 min |
| Jun 24, 7:04 PM MDT | Special Weather Statement | ABQ | Santa Fe | 41 min |
| Jun 24, 7:35 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 19 min |
| Jun 24, 8:38 PM MDT | Special Weather Statement | ABQ | Harding | 37 min |
| Jun 24, 9:10 PM MDT | Special Weather Statement | ABQ | Harding | 50 min |
| Jun 25, 4:55 AM MDT | Special Weather Statement | ABQ | Roosevelt | 65 min |
| Jun 25, 5:01 AM MDT | Areal Flood Advisory | ABQ | Curry | 119 min |
| Jun 25, 12:38 PM MDT | Special Weather Statement | ABQ | Catron | 37 min |
| Jun 25, 12:53 PM MDT | Special Weather Statement | ABQ | Catron | 37 min |
| Jun 25, 1:05 PM MDT | Special Weather Statement | ABQ | 10 min | |
| Jun 25, 1:18 PM MDT | Special Weather Statement | ABQ | Catron | 27 min |
| Jun 25, 1:25 PM MDT | Special Weather Statement | ABQ | 20 min | |
| Jun 25, 1:47 PM MDT | Special Weather Statement | ABQ | 13 min | |
| Jun 25, 1:52 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Socorro | 38 min |
| Jun 25, 2:18 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Jun 25, 2:31 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 119 min |
| Jun 25, 2:35 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro | 40 min |
| Jun 25, 2:42 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Jun 25, 2:53 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 52 min |
| Jun 25, 3:03 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 42 min |
| Jun 25, 3:17 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 43 min |
| Jun 25, 3:18 PM MDT | Special Weather Statement | ABQ | McKinley | 27 min |
| Jun 25, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Valencia | 19 min |
| Jun 25, 3:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jun 25, 3:54 PM MDT | Special Weather Statement | ABQ | Taos | 36 min |
| Jun 25, 3:55 PM MDT | Special Weather Statement | ABQ | Lincoln | 35 min |
| Jun 25, 3:56 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 49 min |
| Jun 25, 4:02 PM MDT | Tornado Warning | ABQ | Colfax | 28 min |
| Jun 25, 4:03 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 27 min |
| Jun 25, 4:08 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 52 min |
| Jun 25, 4:09 PM MDT | Special Weather Statement | ABQ | Guadalupe | 36 min |
| Jun 25, 4:18 PM MDT | Special Weather Statement | ABQ | Los Alamos | 42 min |
| Jun 25, 4:24 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 51 min |
| Jun 25, 4:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jun 25, 4:25 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 50 min |
| Jun 25, 4:29 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 46 min |
| Jun 25, 4:36 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 39 min |
| Jun 25, 4:38 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 112 min |
| Jun 25, 4:39 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 51 min |
| Jun 25, 4:41 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jun 25, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 45 min |
| Jun 25, 4:46 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 119 min |
| Jun 25, 4:52 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 38 min |
| Jun 25, 4:55 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 34 min |
| Jun 25, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 45 min |
| Jun 25, 5:08 PM MDT | Tornado Warning | ABQ | Mora | 22 min |
| Jun 25, 5:12 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 2 hr |
| Jun 25, 5:15 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jun 25, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 24 min |
| Jun 25, 5:20 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 115 min |
| Jun 25, 5:23 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jun 25, 5:26 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 64 min |
| Jun 25, 5:27 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 21 min |
| Jun 25, 5:27 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 48 min |
| Jun 25, 5:33 PM MDT | Tornado Warning | ABQ | Mora | 29 min |
| Jun 25, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 42 min |
| Jun 25, 5:55 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 2 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.